Headaches? I get some relief by laying down for a short while and taking Tylenol. These headaches last a couple of hours. Do you have this problem and what do you do for it? I also have a "sunburn" type of rash on my face and head. It is in my hair. Another "side effect" is heartburn which my Dr says I can only take antacids 1 hour after taking Tasigna. I find it is easy to get discouraged.
I have headaches the last 3 years, some days it is really bad and others ok..i 've learned to live with this..About the other side effects you have to know that by the time they disappear.. (i had many the first six months and what i did was to 'listen" my body and just watch out everything that seemed wrong like chest pain etc. Be carefull with your diet, never eat-drink anything with grapefruit and try to exersice. tasigna has less side effects than other medicine..you are gonna be fine..really!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Jun 2010 • 4 answers
Posted 24 Jun 2012 • 4 answers
Posted 7 Aug 2014 • 1 answer
Posted 18 Aug 2014 • 1 answer
Posted 7 May 2016 • 0 answers